# SDR HNAA2013072200413

- Difficulty date: July 22, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 49,683 hours, 56,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHT IS INOPERATIVE.  R & R BULB.  OPS CHECKED GOOD.
